Mathematische Annalen

, Volume 198, Issue 2, pp 259–286 | Cite as

Non-discrete uniform subgroups of semisimple Lie groups

  • Morikuni Goto
  • Hsien-Chung Wang


Uniform Subgroup 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Borel, A., Tits, J.: Groupes réductifs. Publ. Math., I.H.E.S. No.27, 659–755 (1965).Google Scholar
  2. 2.
    Chevalley, C.: Theoriè des Groupes de Lie II, III. Paris: Hermann, 1951, 1955.Google Scholar
  3. 3.
    Goto, M.: A remark on a theorem of A. Weil. Proc. A.M.S.20, 163–165 (1969).Google Scholar
  4. 4.
    —— Orbits of one-parameter groups I (Plays in a Lie algebra). J. Math. Soc. Japan22, 113–122 (1970).Google Scholar
  5. 5.
    Goto, M., Wang, H. C.: Uniform subgroups of simple Lie groups. Studies and Essays presented to Yu-Why Chen on his Sixtieth Birthday, 1970, Taipei, 231–236.Google Scholar
  6. 6.
    Hermann, R.: Compactification of homogeneous spaces and contraction of Lie groups. Proc. Nat. Acad. Sci.51, 456–461 (1964).Google Scholar
  7. 7.
    Iwasawa, K.: On some types of topological groups. Ann. of Math.50, 507–558 (1949).Google Scholar
  8. 8.
    Matsumoto, H.: Quelques remarques sur les groupes de Lie algebriques. J. Math. Soc. Japan19, 419–446 (1964).Google Scholar
  9. 9.
    Montgomery, D.: Simply connected homogeneous spaces. Proc. A.M.S.1, 467–469 (1950).Google Scholar
  10. 10.
    —— Zippin, L.: Theorem on Lie groups. Bull. A.M.S.48, 448–452 (1942).Google Scholar
  11. 11.
    Mostow, G.D.: Fully reducible subgroups of algebraic groups. Amer. J. Math.78, 200–221 (1956).Google Scholar
  12. 12.
    Satake, I.: Theory of spherical functions on reductive algebraic groups overp-adic field, Publ. Math., I.H.E.S. no 18 (1963).Google Scholar
  13. 13.
    Tits, J.: Automorphismses à deplacement borné des groupes de Lie. Topology3, 97–107 (1964).Google Scholar
  14. 14.
    Wang, H.C.: Closed manifolds with homogeneous complex structure. Amer. J. Math.76, 1–32 (1954).Google Scholar
  15. 15.
    Weil, A.: On discrete subgroups of Lie groups II. Ann. of Math.75, 578–602 (1962).Google Scholar

Copyright information

© Springer-Verlag 1972

Authors and Affiliations

  • Morikuni Goto
    • 1
  • Hsien-Chung Wang
    • 2
  1. 1.Mathematics DepartmentUniversity of PennsylvaniaPhiladelphiaUSA
  2. 2.Mathematics DepartmentCornell UniversityIthacaUSA

Personalised recommendations